MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05641489001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable crep2 (creatinine) result from one patient sample tested on the cobas 8000 cobas c 701 module.The initial result was not reported outside of the laboratory.The patient sample was rerun on two other analyzers: analyzer a and analyzer b.The initial result from the module was 143 umol/l.The first repeat result from the module was 293 umol/l.The second repeat result from analyzer a was 303 umol/l.The third repeat result from analyzer b was 285 umol/l.This was the reported result.
 
Additional Manufacturer Narrative
The reagent lot number is 75442501.The expiration date is 31-jul-2024.On the field service engineer's (fse) first service visit, he found an obstruction in the probe wash station.The fse then decontaminated the reagent and sample lines, changed the gear pump gear, adjusted the cell rinse level, decontaminated the lines, dismantled a rinse station and repaired the needle hose.On the fse's second service visit, he checked the valve and the rinse, replaced the valves, checked the volumes, bleached the valves, and refitted the tubing.On the fse's third service visit, he found a vacuum problem in the degasser.He then replaced the degasser and adjusted the level of the cuvettes.He also bleached the vacuum bottle, replaced parts, and performed adjustments, he performed mechanical checks with successful results.The investigation determined the event was caused by insufficient maintenance.After the final service visit, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 C 701 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18468969
Report Number1823260-2024-00085
Device Sequence Number19608083
Product Code JJE
UDI-Device Identifier04015630928255
UDI-Public04015630928255
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05641489001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown